# SDR SWAA010329

- Difficulty date: February 2, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- Aircraft time: 60,490 hours, 65,448 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD OTBD FLASHLIGHT INOP.  REMOVED AND REPLACED FLASHLIGHT AND BATTERIES PER MM.
